# SDR DXTA2023071490880

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 8,560 hours, 3,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS3210591
- Part serial: G0807
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WILL NOT CLOSE WITH EITHER INSIDE OR OUTSIDE DOOR SWITCHES. WHEN EITHER SWITCH IS DEPRESSED, AFTER APPROX. :05 SECONDS, THE LOWER HINGED STEP FOLDS EXTREMELY SLOWLY, BUT DOOR MOTOR IS NOT RUNNING.  REMOVED PASSENGER DOOR ACTUATOR DUE TO BURNED OUT MOTOR P/N: GS321-0591-9 S/N: G0807 AND INSTALLED REPAIRED UNIT AS LISTED ABOVE I/A/W GL5000 AMM 52-11-25. OPS CHECKED GOOD.
